CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
The superconvergence of the Newton-Cotes rule for Cauchy principal value integrals 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2010, 卷号: 235, 期号: 3, 页码: 696-707
Authors:  Liu, Dongjie;  Wu, Jiming;  Yu, Dehao
Favorite  |  View/Download:92/0  |  Submit date:2018/07/30
Cauchy principal value integral  Newton-Cotes method  Superconvergence result  
The superconvergence of composite trapezoidal rule for Hadamard finite-part integral on a circle and its application 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2010, 卷号: 87, 期号: 4, 页码: 855-876
Authors:  Zhang, Xiaoping;  Wu, Jiming;  Yu, Dehao
Favorite  |  View/Download:94/0  |  Submit date:2018/07/30
finite-part integral  composite trapezoidal rule  superconvergence  finite-part integral equation of the second kind  scattering problem  
The superconvergence of composite Newton-Cotes rules for Hadamard finite-part integral on a circle 期刊论文
COMPUTING, 2009, 卷号: 85, 期号: 3, 页码: 219-244
Authors:  Zhang, Xiaoping;  Wu, Jiming;  Yu, Dehao
Favorite  |  View/Download:76/0  |  Submit date:2018/07/30
Hadamard finite-part integral  Composite Newton-Cotes rule  Superconvergence  Clausen function  
Superconvergence of the composite Simpson's rule for a certain finite-part integral and its applications 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2009, 卷号: 223, 期号: 2, 页码: 598-613
Authors:  Zhang, Xiaoping;  Wu, Jiming;  Yu, Dehao
Favorite  |  View/Download:86/0  |  Submit date:2018/07/30
Finite-part integral  Finite-part integral equation  Composite Simpson's rule  Superconvergence  
三维Helmholtz方程外问题的自然边界元与有限元耦合法 期刊论文
计算数学, 2001, 卷号: 023, 期号: 003, 页码: 357
Authors:  贾祖朋;  邬吉明;  余德浩
Favorite  |  View/Download:91/0  |  Submit date:2020/01/10
A NONOVERLAPPING DOMAIN DECOMPOSITION METHOD FOR EXTERIOR 3-D PROBLEM 期刊论文
Journal of Computational Mathematics, 2001, 卷号: 19, 期号: 1, 页码: 77
Authors:  Yu Dehao;  Wu Jiming
Favorite  |  View/Download:81/0  |  Submit date:2018/07/30
椭圆外区域上的自然边界元法 期刊论文
计算数学, 2000, 卷号: 22.0, 期号: 003, 页码: 355-368
Authors:  邬吉明;  余德浩
Favorite  |  View/Download:74/0  |  Submit date:2021/01/14
自然边界元法  调和问题  椭圆外区域